... and full/heavy. I feel very disconnected and scared. Should I stop or wait it out?
Sometimes an antidepressant can make you feel worst before better. I am sorry that you are scared, that does not feel good. 3 days is really too soon to know if will help you. It can take 4-8 weeks for the med to reach a therapeutic dose, but some people feel better sooner. The side effects usually lessen within 2 weeks. You will not know if it will help you until you wait it out.
You are not alone. Feel free to post to this site, many of us have experienced what you are going through.
If it lasts more then a week of feeling bad then its a side effect, ween off and ask your doc for a different med. Side effects can be random but its not worth the 6 weeks of waiting for a positive effect if its doing something bad too ya.
Could it be just that my dose needs adjusting? I'm very sensitive to all meds. Had a horrible reaction to 20mg of celexa
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Nov 2012 • 2 answers
Updated 14 Apr 2017 • 6 answers
Updated 13 Feb 2018 • 1 answer
Updated 9 Oct 2018 • 1 answer
Updated 25 Jun 2018 • 1 answer